Journal of the Mathematical Society of Japan

Domaines pseudoconvexes infinis et la m\'etrique riemannienne dans un espace projectif

Par Akira TAKEUCHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 16, Number 2 (1964), 159-181.

Dates
First available in Project Euclid: 16 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260976109

Digital Object Identifier
doi:10.2969/jmsj/01620159

Mathematical Reviews number (MathSciNet)
MR0173789

Zentralblatt MATH identifier
0141.08804

Subjects
Primary: 32.32
Secondary: 53.80

Citation

Akira TAKEUCHI, Par. Domaines pseudoconvexes infinis et la m\'etrique riemannienne dans un espace projectif. J. Math. Soc. Japan 16 (1964), no. 2, 159--181. doi:10.2969/jmsj/01620159. https://projecteuclid.org/euclid.jmsj/1260976109


Export citation